The Japanese Journal of Dermatology
Online ISSN : 1346-8146
Print ISSN : 0021-499X
ISSN-L : 0021-499X
Volume 129 , Issue 3
Showing 1-7 articles out of 7 articles from the selected issue
Obituary
Guidance
Seminar for Medical Education
Case Reports
  • Kaori Hoshi, Ayano Kono, Kimiko Yamamoto, Takashi Hashimoto, Daisuke T ...
    2019 Volume 129 Issue 3 Pages 349-352
    Published: March 20, 2019
    Released: March 20, 2019
    JOURNALS RESTRICTED ACCESS

    An infusion of vancomycin hydrochloride was administered to a 64-year-old woman with pneumonia. Blistering appeared immediately after stopping the infusion, and after re-administration, many blisters appeared in the erythema on the trunk and lower extremity. Anti-DSG1 antibodies, anti-DSG3 antibodies, and anti-BP antibodies were all negative. Histopathological examination revealed blisters and neutrophils, and slight eosinophil infiltration was observed in both the blisters and the superficial layers of the dermis. In direct immunofluorescence, linear IgA deposition was observed at the dermoepidermal junction. She was diagnosed with vancomycin-induced linear IgA bullous dermatosis (LABD). After the vancomycin hydrochloride was discontinued, no vesicle neogenesis was observed, and the erosion became epithelialized. The frequency of use of vancomycin hydrochloride for MRSA infections is expected to increase in the future, so it is necessary to keep this compilation in mind and accumulate further data from future cases.

    Download PDF (824K)
Abstracts
feedback
Top